I've been taking Wellbutrin SR for 2.5 months. I also consume 4-5 cups of coffee, 3 diet colas and take parts(1/4,1/3 or 1/2) of caffiene tablets during day. I've been experiencing dull chest aches directly at breastbone area when I deep breathe, breathe in cold air or try to perform aerobic exercise.
Well, I know exactly what you are talking about. That happened to me when I was drinking the ''5 Hour'' energy drinks; it made my chest hurt, and my heart was racing. (well at first it made my chest hurt like especially when I took a deep breath). So, in my opinion from my own experience I would think so. It would only happen if I'd drink more than 1 though, so I'd suggest just to drink the recommended amount per person...
Hoped I helped some bit! (i wish someone would have told me, cause it was scary)
yes it is dangerous to mix that much caffeine with wellbutrun first of all well butrun is kinda a stimulate antidepressant which also lowers your seizure threshhold.and you dont have to have epilepsy to have a seizure..i was doing like you when i was on it drinking alot of coffee and taking caffeine pills and it sent me over the edge and i had a seizure..you need to slow it down on the caffeine and have a talk with your doc ..good luck
I take 100 mg daily and cannot start my day without at least 3 shots of espresso. I cannot say what it is doing to my cardiovascular system however, the two combined makes for a pretty productive day. I just try not to over do it on the caffeine and I steer clear from excedrine now since that contains more caffeine. Also if you already aware of a heart condition you may have, call your doctor! But I enjoy my coffee with my pill. They seem to do well together.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2011 • 1 answer
Posted 24 May 2012 • 3 answers
Posted 28 Aug 2014 • 1 answer
Posted 12 Apr 2015 • 1 answer
Posted 28 Jun 2015 • 2 answers